# SDR SIMA200410703

- Difficulty date: April 15, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00821
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN FLAPS WERE SELECTED FROM 9 DEG TO 22 DEG, EICAS MESSAGE (SPS ADVANCED).  FLAP POSITION INDICATOR BOX WENT AMBER WITH AMBER DASH WITH NO FLAP INDICATION, RMU PAGE SHOWING NO FLAP INDICATION BUT AMBER DASHES, EICAS DID NOT PRESENT A FLAP FAIL MESSAGE, BUT WE PROCEEDED WITH FLAPS FAIL PROCEDURE AOM VOL 1, REPLACED FLAP POWER DRIVE UNIT.  AC RETURNED TO SERVICE
